Aris Daniilidis
Aris Daniilidis
Verified email at dim.uchile.cl - Homepage
Title
Cited by
Cited by
Year
The Łojasiewicz inequality for nonsmooth subanalytic functions with applications to subgradient dynamical systems
J Bolte, A Daniilidis, A Lewis
SIAM Journal on Optimization 17 (4), 1205-1223, 2007
5762007
Clarke subgradients of stratifiable functions
J Bolte, A Daniilidis, A Lewis, M Shiota
SIAM Journal on Optimization 18 (2), 556-572, 2007
3102007
Characterizations of Łojasiewicz inequalities: subgradient flows, talweg, convexity
J Bolte, A Daniilidis, O Ley, L Mazet
Transactions of the American Mathematical Society 362 (6), 3319-3363, 2010
2602010
On the equivalence between complementarity systems, projected systems and differential inclusions
B Brogliato, A Daniilidis, C Lemarechal, V Acary
Systems & Control Letters 55 (1), 45-51, 2006
1542006
Subsmooth sets: functional characterizations and related concepts
D Aussel, A Daniilidis, L Thibault
Transactions of the American Mathematical Society 357 (4), 1275-1301, 2005
1272005
Coercivity conditions and variational inequalities
A Daniilidis, N Hadjisavvas
Mathematical Programming 86 (2), 433-438, 1999
1011999
Characterization of nonsmooth semistrictly quasiconvex and strictly quasiconvex functions
A Daniilidis, N Hadjisavvas
Journal of Optimization Theory and Applications 102 (3), 525-536, 1999
891999
Approximate convexity and submonotonicity
A Daniilidis, P Georgiev
Journal of mathematical analysis and applications 291 (1), 292-301, 2004
822004
On the subdifferentials of quasiconvex and pseudoconvex functions and cyclic monotonicity
A Daniilidis, N Hadjisavvas
Journal of mathematical analysis and applications 237 (1), 30-42, 1999
791999
Existence theorems for vector variational inequalities
A Daniilidis, N Hadjisavvas
Bulletin of the Australian Mathematical Society 54 (3), 473-481, 1996
791996
Tame functions are semismooth
J Bolte, A Daniilidis, A Lewis
Mathematical Programming 117 (1), 5-19, 2009
602009
Cut-Generating Functions and S-Free Sets
M Conforti, G Cornuéjols, A Daniilidis, C Lemaréchal, J Malick
Mathematics of Operations Research 40 (2), 276-391, 2015
532015
Connectedness of the efficient set for three-objective quasiconcave maximization problems
A Daniilidis, N Hadjisavvas, S Schaible
Journal of Optimization Theory and Applications 93 (3), 517-524, 1997
521997
An appropriate subdifferential for quasiconvex functions
A Daniilidis, N Hadjisavvas, JE Martinez-Legaz
SIAM Journal on Optimization 12 (2), 407-420, 2002
432002
Prox-regularity of spectral functions and spectral sets
A Daniilidis, A Lewis, J Malick, H Sendov
Journal of Convex Analysis 15 (3), 547-560, 2008
402008
Characterizations of evenly convex sets and evenly quasiconvex functions
A Daniilidis, JE Martinez-Legaz
Journal of Mathematical Analysis and Applications 273 (1), 58-66, 2002
382002
A nonsmooth Morse–Sard theorem for subanalytic functions
J Bolte, A Daniilidis, A Lewis
Journal of mathematical analysis and applications 321 (2), 729-740, 2006
372006
Orthogonal invariance and identifiability
A Daniilidis, D Drusvyatskiy, AS Lewis
SIAM Journal on Matrix Analysis and Applications 35 (2), 580-598, 2014
362014
Asymptotic behaviour of self-contracted planar curves and gradient orbits of convex functions
A Daniilidis, O Ley, S Sabourau
Journal de mathématiques pures et appliquées 94 (2), 183-199, 2010
362010
Normal characterization of the main classes of quasiconvex functions
D Aussel, A Daniilidis
Set-valued analysis 8 (3), 219-236, 2000
352000
The system can't perform the operation now. Try again later.
Articles 1–20